MathSciNet Relay Station
MathSciNet bibliographic data
MR1628420 34D05 (92D25)
Tu, Caifeng; Jiang, Jifa The necessary and sufficient conditions for the global stability of type-$K$ Lotka-Volterra system. Proc. Amer. Math. Soc. 127 (1999), no. 11, 3181–3186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement